# SDR MALA080063

- Difficulty date: May 2, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,203 hours, 23,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 294.0 ON BOTTOM FRAME UPPER FLANGE CORRODED.  AT STA 294-0 ON BOTTOM FRAME UPPER FRAME UPPER FLANGE REPAIRED IAW EO NR S53108.
